Mathematische Nachrichten

Cover image for Mathematische Nachrichten

1989

Volume 141, Issue 1

Pages fmi–fmi, 7–350

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On Two Problems of Mityagin (pages 13–25)

      Dietmar Vogt

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410103

    2. On the Behavior of a Distribution at the Origin (pages 27–32)

      Stevan Pilipović

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410104

    3. On Covering Properties (pages 37–43)

      Francisco Gallego Lupiañez

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410106

    4. A Completion Functor for Ordered Cauchy Spaces (pages 45–53)

      D. C. Kent and R. Vainio

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410107

    5. On the Reflectiveness and Coreflectiveness of Subcategories of FTS (pages 55–65)

      R. Lowen, P. Wuyts and E. Lowen

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410108

    6. Geometric Properties Characteristic of Normed Linear Space (pages 67–72)

      Grattan Murphy, Raymond Freese and Edward Andalafte

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410109

    7. Countable Direct Sums of Banach Spaces (pages 73–79)

      M. Valdivia

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410110

    8. Dimension Functions (pages 101–107)

      Hermann Haase

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410112

    9. On Smallest and Largest Orlicz Spaces (pages 109–115)

      Henryk Hudzik

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410113

    10. Strong Laws of Large Numbers for Arrays of Orthogonal Random Variables (pages 145–152)

      F. Móricz and R. L. Taylor

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410116

    11. Płonka-Type Sums Over Free Products (pages 161–175)

      B. J. Gardner

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410118

    12. Daugavet's Equation and Ideals of Operators on C[0,1] (pages 177–181)

      J. R. Holub

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410119

    13. n-Positivity of Unbounded *-Representations (pages 233–250)

      Jürgen Friedrich and Konrad Schmüdgen

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410122

    14. On the Vector-Valued Hilbert Transform (pages 251–265)

      Martin Defant

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410123

    15. On Singular Curves in the Case of Positive Characteristic (pages 267–273)

      Edoardo Ballico

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410124

    16. Complete Lifts of Σ-Spaces (pages 275–282)

      A. J. Ledger and M. Toomanian

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410125

    17. A Note of F-Topologies (pages 283–287)

      Josef Šlapal

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410126

    18. [Russian Text Ignored] (pages 313–324)

      [Russian Text Ignored]

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410129

    19. On Ideals Generated by Square-Free Monomials in Regular Sequences (pages 335–341)

      Peter Schenzel and Štefan Solčan

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410131

    20. Abschätzungen zum maximalen k-ten Potenzteiler, Teil I (pages 343–350)

      Günter Horn

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891410132

SEARCH

SEARCH BY CITATION